MathSciNet Relay Station
MathSciNet bibliographic data
MR2319610 60J80 (60K35)
Vatutin, Vladimir; Xiong, Jie Some limit theorems for a particle system of single point catalytic branching random walks. Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 6, 997–1012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement